MathSciNet Relay Station
MathSciNet bibliographic data
MR2304155 58E20 (35B30 35J10 42B35)
Kato, Jun; Koch, Herbert Uniqueness of the modified Schrödinger map in $H^{3/4+\epsilon}(\Bbb R^2)$. Comm. Partial Differential Equations 32 (2007), no. 1-3, 415–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement